• Advances in Differential Equation
    Volume 7, 2002

  • Weighted norm estimates and maximal regularity

    S. Blunck and P.C. Kunstmann

    Volume 7, 2002, pages 1513-1532

  • Liouville type results and eventual flatness of positive solutions for p-Laplacian equations

    Yihong Du and Zongming Guo

    Volume 7, 2002, pages 1479-1512

  • Asymptotics for sharp Sobolev-Poincaré inequalities on compact Riemannian manifolds

    Olivier Druet and Emmanuel Hebey

    Volume 7, 2002, pages 1409-1478

  • Semilinear perturbations of harmonic spaces and Martin-Orlicz capacities: an approach to the trace of moderate {U}-functions

    Khalifa El Mabrouk

    Volume 7, 2002, pages 1377-1408

  • Regularity and analyticity in a two-dimensional combustion model

    Luca Lorenzi

    Volume 7, 2002, pages 1343-1376

  • Existence of homoclinic solutions for Hamiltonian systems

    Robert Joosten

    Volume 7, 2002, pages 1315-1342

  • A Green function and regularity results for an ultraparabolic equation with a singular potential

    Sergio Polidoro and Maria Alessandra Ragusa

    Volume 7, 2002, pages 1281-1314

  • Concentration estimates and multiple solutions to elliptic problems at critical growth

    Giuseppe Devillanova and Sergio Solimini

    Volume 7, 2002, pages 1257-1280

  • Characterizing the existence of large solutions for a class of sublinear problems with nonlinear diffusion

    Manuel Delgado, Julián López-Gómez, and Antonio Suárez

    Volume 7, 2002, pages 1235-1256

  • A nonlinear eigenvalue problem in ? and multiple solutions of nonlinear Schrödinger equation

    P. Felmer and J.J. Torres

    Volume 7, 2002, pages 1215-1234

  • Multiple solutions for an asymptotically linear problem with nonlinearity crossing a finite number of eigenvalues and application to a beam equation

    A.M. Micheletti and C. Saccon

    Volume 7, 2002, pages 1193-1214

  • Uniform Gaussian estimates for the fundamental solutions for heat operators on Carnot groups

    A. Bonfiglioli, E. Lanconelli, and F. Uguzzoni

    Volume 7, 2002, pages 1153-1192

  • A generalized Osgood condition for viscosity solutions to fully nonlinear parabolic degenerate equations

    Marco Papi

    Volume 7, 2002, pages 1125-1151

  • Non-linear versus linear diffusion from classical solutions to metasolutions

    Manuel Delgado,Julián López-Gómez, and Antonio Suárez

    Volume 7, 2002, pages 1101-1124

  • The finite dimensional attractor for a 4th order system of Cahn-Hilliard type with a supercritical nonlinearity

    M.A. Efendiev, H. Gajewski, and S. Zelik

    Volume 7, 2002, pages 1073-1100

  • Viability of moving sets for stochastic differential equation

    Rainer Buckdahn, Marc Quincampoix, Catherine Rainer, and Aurel R??canu

    Volume 7, 2002, pages 1045-1072

  • The nonlinear Klein-Gordon equation with mass decreasing to zero

    Fabio Catalano

    Volume 7, 2002, pages 1025-1044

  • Blow-up time and blow-up set of the solutions for semilinear heat equations with large diffusion

    Kazuhiro Ishige

    Volume 7, 2002, pages 1003-1024

  • Semilinear elliptic PDE's with a singular potential

    Louis Dupaigne and Gueorgui Nedev

    Volume 7, 2002, pages 973-1002

  • An improved Poincaré inequality and the p-Laplacian at resonance for p>2

    Jacqueline Fleckinger-Pellé and Peter Taká?

    Volume 7, 2002, pages 951-971

  • Multipeak solutions for a nonlinear Neumann problem in exterior domains

    Shusen Yan

    Volume 7, 2002, pages 919-950

  • Stability and instability of traveling solitonic bubbles

    Zhiwu Lin

    Volume 7, 2002, pages 897-918

  • Multiplicity results in a ball for p-Laplace equation with positive nonlinearity

    S. Prashanth and K. Sreenadh

    Volume 7, 2002, pages 877-896

  • Screening of an applied electric field inside a metallic layer described by the Thomas-Fermi-von Weizsäcker model

    X. Blanc and R. Monneau

    Volume 7, 2002, pages 847-876

  • Energy decay and a transmission problem in electromagneto-elasticity

    Boris Kapitonov and G. Perla Menzala

    Volume 7, 2002, pages 819-846

  • Classical solutions of the Timoshenko system

    R. Grimmer and E. Sinestrari

    Volume 7, 2002, pages 799-818

  • Singular integro-differential equations of parabolic type

    Angelo Favini, Alfredo Lorenzi, and Hiroki Tanabe

    Volume 7, 2002, pages 769-798

  • Existence of solutions for reaction-diffusion systems with $L^1$ data

    M. Bendahmane, M. Langlais, and M. Saad

    Volume 7, 2002, pages 743-768

  • Existence of solutions for reaction-diffusion systems with $L^1$ data

    M. Bendahmane, M. Langlais, and M. Saad

    Volume 7, 2002, pages 743-768

  • Elliptic equations in non-smooth plane domains with an application to a parabolic problem

    Fabrizio Colombo, Davide Guidetti, and Alfredo Lorenzi

    Volume 7, 2002, pages 695-716

  • Existence of ground states and free-boundary problems for the prescribed mean-curvature equation

    Monica Conti and Filippo Gazzola

    Volume 7, 2002, pages 667-694

  • On the symmetry of positive solutions of the Lane-Emden equation with supercritical exponent

    Zongming Guo

    Volume 7, 2002, pages 641-666

  • Some new applications of the pointwise relations for the relative rearrangement

    J.M. Rakotoson

    Volume 7, 2002, pages 617-640

  • Periodic problem for a model nonlinear evolution equation

    Elena I. Kaikina, Pavel I. Naumkin, and Ilya A. Shishmarev

    Volume 7, 2002, pages 581-616

  • Geometric theory of one-dimensional nonlinear parabolic equations. I. Singular interfaces

    Victor A. Galaktionov

    Volume 7, 2002, pages 513-580

  • Remarks on regularity of viscosity solutions for fully nonlinear uniformly elliptic PDEs with measurable ingredients

    Shigeaki Koike and Toshimi Takahashi

    Volume 7, 2002, pages 493-512

  • Analytic smoothing effects of global small solutions to the elliptic-hyperbolic Davey-Stewartson system

    Nakao Hayash, Pavel I. Naumkin, and Hidetake Uchida

    Volume 7, 2002, pages 469-492

  • Scattering for systems of semilinear wave equations with different speeds of propagation

    Hideo Kubo and Kôji Kubota

    Volume 7, 2002, pages 441-468

  • Error estimate for approximate solutions of a nonlinear convection-diffusion problem

    Robert Eymard,Thierry Gallouët, and Raphaèle Herbin

    Volume 7, 2002, pages 419-440

  • The subcritical motion of a surface-piercing cylinder: existence and regularity of waveless solutions of the linearized problem

    Dario Pierotti

    Volume 7, 2002, pages 385-418

  • Multiple solutions of H-systems on some multiply-connected domains

    Futoshi Takahashi

    Volume 7, 2002, pages 365-384

  • Sharp $L^p$-Hodge decompositions for Lipschitz domains in $?^2$

    Dorina Mitrea

    Volume 7, 2002, pages 343-364

  • The minimum free energy for a class of compressible viscoelastic fluids

    M. Fabrizio, G. Gentili, and J.M. Golden

    Volume 7, 2002, pages 319-342

  • Nodal solutions to a class of nonstandard superlinear equations on $?^N$

    Monica Conti, Susanna Terracini, and Gianmaria Verzini

    Volume 7, 2002, pages 297-318

  • Semilinear elliptic equations and systems with measure data: existence and a priori estimates

    Marie Françoise Bidaut-Véron and Cecilia Yarur

    Volume 7, 2002, pages 257-296

  • Diffusive logistic equations in population dynamics

    Kazuaki Taira

    Volume 7, 2002, pages 237-256

  • Space-time estimates of linear flow and application to some nonlinear integro-differential equations corresponding to fractional-order time derivative

    Miao Changxing and Hitoshi Hirata

    Volume 7, 2002, pages 217-236

  • On the number of closed solutions for polynomial {ODE}'s and a special case of Hilbert's 16th problem

    Marta Calanchi and Bernhard Ruf

    Volume 7, 2002, pages 197-216

  • Positivity, change of sign and buckling eigenvalues in a one-dimensional fourth order model problem

    Hans-Christoph Grunau

    Volume 7, 2002, pages 177-196

  • On a class of parabolic equations with variable density and absorption

    Robert Kersner, Guillermo Reyes, and Alberto Tesei

    Volume 7, 2002, pages 155-176

  • Global existence and asymptotic behavior for a viscous, heat-conductive, one-dimensional real gas with fixed and constant temperature boundary conditions

    Yuming Qin

    Volume 7, 2002, pages 129-154

  • Morse index estimates for continuous functionals associated with quasilinear elliptic equations

    Sergio Lancelotti

    Volume 7, 2002, pages 99-128

  • Dynamics of solutions of a singular diffusion equation

    Shu-Yu Hsu

    Volume 7, 2002, pages 77-97

  • Existence of conformal metrics on $S^n$ with prescribed fourth-order invariant

    Veronica Felli

    Volume 7, 2002, pages 47-76

  • On the strong maximum principle for quasilinear elliptic equations and systems

    Patricio L. Felmer and Alexander Quaas

    Volume 7, 2002, pages 25-46

  • Instability of solitary-wave solutions of the 3-dimensional Kadomtsev-Petviashvili equation

    Jerry L.Bona and Yue Liu

    Volume 7, 2002, pages 1-23